MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD X-TRA TRACTION SHOE COVER XL BLUE; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD X-TRA TRACTION SHOE COVER XL BLUE; PROTECTIVE APPAREL
Model Number 69254
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event has not been returned at the time of this report.O&m halyard, inc.Is the specification developer and complaint handling establishment of the x-tra traction* shoe cover, universal size, blue.The complaint component x-tra traction* shoe cover, universal size, blue, part number 69254 is contract manufactured by (b)(4) (fda registration number 3011547453).A supplier corrective action (scar) was submitted to the contract manufacturer on november 21, 2024.A follow-up report will be provided upon conclusion of investigation and response by the contract manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Complaint was received on november 18, 2024, indicating shoe covers are slippery.Additional information was received on november 22, 2024.A surgical technician was walking in the or, to clean up after the case was complete, when they slipped, fell, and hit their head.The date of the event was october 28, 2024.The employee suffered a concussion and required treatment.The employee is stable, and appropriate reporting has been completed.
 
Additional Manufacturer Narrative
Correction: complainant provided further clarification that there were 4 potential lot numbers for incident including lot numbers: hx24196801, hx23302143, hx24086223 and hx24120370.Suspect medical device lot number has been updated to unknown provided the complainant wasn't able to confirm which lot contributed to incident.On december 9, 2024, returned samples were received for product 69254.There were 4 dispensers of shoe covers.Manufacturer performed the visual inspection of these four boxes, all complaint samples passed visual inspection.Samples were sent to the lab for static and kinetic friction test.According to fabric specification, the receiving standard of static and kinetic friction should be greater than 0.6.Samples tested were all found to meet and/or exceed minimum specification requirements.A device history record review of all reported potential complaint lots was performed, all in-coming and final inspections were completed without any deviations and found to be within specification.Temperature and humidity records were reviewed during lot storage time periods, no conditions were reported that would contribute to fabric performance.According to the failure, there may be the following reasons for the non-skid of the fabric: 1.Raw material (glue) leads to the non-skid of the product.Manufacturer evaluated the supplier of the glue and the test report of the fabric and found no contributing issues.2.Holes and leaks caused by uneven glue application.Manufacturer did not find any holes or unevenness in glue application on the received complaint samples.The manufacturer has indicated they will conduct visual inspection of each fabric roll produced to ensure there are no problems.3.Improper use environment.Manufacturer has conducted wear testing on product.Manufacturer has confirmed there have been no changes in the glue supplier.Per the instructions displayed on the dispenser attached, it clearly states caution " the risk of slipping exists, especially on waxed or wet floors".This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD X-TRA TRACTION SHOE COVER XL BLUE
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key20921279
Report Number3014421917-2024-00020
Device Sequence Number12833471
Product Code FXP
UDI-Device Identifier30680651692543
UDI-Public30680651692543
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number69254
Device Catalogue Number69254
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown